I am newly diagnosed with chronic phase CML. I was first put on Tasigna and by day five developed bumpy red rash to shoulders, back and abdomen, as well as flushing and hot, red splotches on face. By day nine, with symptoms worsening, Tasigna was discontinued and symptoms subsequently resolved. One week later I was started on Dasatimib (Sprycel) 80 mg and by day eight, the same constellation of symptoms started up. I would like to try to stay on the Sprycel, but am having hard time finding information about these drug-related rashes and if there is are ways to manage the rashes without having to discontinue Sprycel. I would welcome perspective of those who have been there be me.
You are here
Looking for treatment options for bumpy red rash from Dasatimib
I was hoping someone more knowledgable than I would comment, because this could be a real allergic reaction. I don't know, but your doctors would. Otherwise, yes, a lot of us have had the strange bumpy rashes, some itchy and some not. They are definitely side effects with several of the TKI's, as skin systems are collateral damage for our targeted therapy. Usually they will subside on their own, or with a dose reduction, or with a drug switch. There are various things you can try in the meantime - I hope some people will chime in here?
Hi, I also have a bumpy red rash on Nilotinib, it stays for weeks then it subsides only to come back again a few weeks later. I don’t put anything on it as I think it only makes it worse. Hopefully yours will go away too !
Thank you for sharing your experience. After two weeks, the widespread bumpy, red rash seems to be dissipating a bit. It is not itchy or burning. I too think just keeping my skin lightly moisturized with a sensitive skin mositurizer is working best.
But, more annoying is the flushing, burning redness and swelling of my cheeks and lips which started up about three days ago and seems to be aggravated by sitting in front of my laptop for an hour or longer. Once I get off the laptop and apply cool compresses that symptoms gradually fade after several hours. Has anyone experience this type of reaction?
Since my dose of Dasatinib was increased to 70 mg, I have an itchy, scaly rash in both eyes and around the left eye. I moisturise the ears with tea tree cream twice a day and that seems to control the itch and lessen the redness. Mu consultant says these rashes usually go away on their own but has offered no other advice.
The dose of Dasatinib I am on is 80 mg. The bumpy rash is persisting, but not worsening and is otherwise not symptomatic. Keeping skin well moisturized seems to help. Remarkably, the facial flushing, heat and burning, which seemed to be triggered by heat or EMF radiation from my laptop, have resolved, possibly by keeping a ceiling fan on in the the room and keeping the laptop on a cooling fan, as well as by putting on sun screen.
one temporary relief I recently found to itching skin/rash from Dasatinib is Dr. Bronner Pure Castile Peppermint Soap - I am not sure if you can get it everywhere but likely on the web... (see example image below) its got a cooling effect, perfectly safe and we used it fro years before I ever was diagnosed with CML... shower with it and give it a try. Should be able to find it on Amazon...https://www.amazon.com/Dr-Bronners-Pure-Castile-Soap-Peppermint/dp/B001ET77YI/ref=asc_df_B001ET77YI/?tag=hyprod-20&linkCode=df0&hvadid=312098840334&hvpos=1o1&hvnetw=g&hvrand=3639665415552499478&hvpone=&hvptwo=&hvqmt=&hvdev=c&hvdvcmdl=&hvlocint=&hvlocphy=9008008&hvtargid=pla-568639541273&psc=1